


default search action
"Dualities for Algebras of Fitting's Many-Valued Modal Logics."
Yoshihiro Maruyama (2011)
- Yoshihiro Maruyama:
Dualities for Algebras of Fitting's Many-Valued Modal Logics. Fundam. Informaticae 106(2-4): 273-294 (2011)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.